# SDR IXXA06SMN294S

- Difficulty date: September 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING SLOT VANE SKIN HOLES ELONGATED AT STATION XS 250.000.  REMOVED FASTENERS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION AFTER DAMAGE REMOVED, NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER, INTERNAL DOUBLER, AND SKIN FILLER.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW  DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DC-8 SRM 51-1-8B, SRM 51-1-11, DC-8 NDT SPM PART 06-10-01-001, DC-8 SRM 51-1-8B, SRM 51-1-11, SEMAN DRAWING NUMBERED 4325 DATED 09-15-06, SEMAN EO NR 2006712 DATED 09-29-06, COMPLETED FAA FORM 8110-3 NR 06464 DATED 09-29-06.
